# SDR UALA2012090605024

- Difficulty date: September 4, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 59,469 hours, 22,275 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CRASH AXE INBOARD SADDLE CLIP-BRACKET BROKEN AND SECURING STRAP MISSING.  REPLACED CLIP AND STRAP.
